Global solutions to the initial-boundary value problems for the discrete Boltzmann equation

Shuichi Kawashima*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)
Original languageEnglish
Pages (from-to)577-597
Number of pages21
JournalNonlinear Analysis
Issue number6
Publication statusPublished - 1991
Externally publishedYes


  • Discrete Boltzmann equation
  • global solution
  • initial-boundary value problem

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this